Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A hyperfinite inequality for free entropy dimension


Author: Kenley Jung
Journal: Proc. Amer. Math. Soc. 134 (2006), 2099-2108
MSC (2000): Primary 46L54; Secondary 28A78
Published electronically: January 6, 2006
MathSciNet review: 2215780
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: If $ X, Y$, and $ Z$ are finite sets of selfadjoint elements in a tracial von Neumann algebra and $ X$ generates a hyperfinite von Neumann algebra, then $ \delta_0(X \cup Y \cup Z) \leq \delta_0(X \cup Y) + \delta_0(X \cup Z)- \delta_0(X).$


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 46L54, 28A78

Retrieve articles in all journals with MSC (2000): 46L54, 28A78


Additional Information

Kenley Jung
Affiliation: Department of Mathematics, University of California, Los Angeles, California 90024-3840
Email: kjung@math.ucla.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-06-08237-2
PII: S 0002-9939(06)08237-2
Received by editor(s): November 15, 2004
Received by editor(s) in revised form: February 17, 2005
Published electronically: January 6, 2006
Additional Notes: This research was supported by the NSF Graduate Fellowship Program
Dedicated: For H-town
Communicated by: David R. Larson
Article copyright: © Copyright 2006 American Mathematical Society